# SDR FDEA201003241218

- Difficulty date: March 24, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651821860
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS WITH IMPROPER SPACING STA 440 STR 10L. CUT OUT DAMAGED AREA DIMS 11" X 9.4", FABRICATED 3 FILLERS USING 2024T-3 .063 DIMS 11"  X 6.75", 9.75" X 11" AND 17.75" X 4.30", FABRICATED DOUBLER AND TRIPLER USING 2024T-3 .071 AND 2024T-3 .090 DIMS 22.50" X 26" AND 24" X 20", FABRICATED FILLER REPAIR USING 2024T-  3 .063 DIMS 28.50" X 17.75" AND INSTALLED ALL REPAIR PARTS IAW EA 7-5330-135530.
